# SDR DALA2023112709716

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF LIMITS ON RH SEAT TRACK (X=-54) STA Y=395-397, Y=748-755, AND Y=765-773 AT PAX CABIN. SUMMARY OF NRC 00555: CORROSION LEVEL 2. RH SEAT TRACK (X=-54) STA Y=395-397 WAS REPAIRED WITH PLUG PER B717 53-20-52-2R-1 REPAIR 1. SECTION SEAT TRACK (X=-54) STA Y=685 TO Y=803 AT PAX CABIN WAS REPAIRED PER B717 SRM 53-20-52-2R, REPAIR 5, FIGURE 201. (LP #0077561)
